# SDR ASAA2015101513509

- Difficulty date: October 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 25,999 hours, 8,048 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO-FAIL LIGHT AND ALTN LIGHT ILLUMINATED ON PRESSURIZATION PANEL.  ACFT GROUNDED. RESET SYS-SELECTING MANUAL MODE THEN BACK TO AUTO.  PRESSURE CONTROLLERS SHOW NO CURRENT FAULTS AND GROUND TEST NORMAL IAW FIM 21-31, TASK 801.  GROUND VERIFICATION SUCCESSFUL.
